# SDR ABXA9701133

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 577412063004
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM FLUID LOSS OCCURED DURING GEAR RETRACTION.  FOUND LEFT MAIN LANDING GEAR BOGIE-BEAM TRIM CYLINDER LINE BLOWN.  REPLACED LINE.
